# SDR DALA2025090506576

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y765 LOCATED AT LEVEL FR68 AT AFT GALLEY AREA.   REPLACED FLOORBEAM Y765 AND FASTENERS LOC BETWEEN FR67 TO FR70 AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1182208).
